# SDR SFOA2016100500002

- Difficulty date: September 29, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N87SF
- Make and model: Cessna 650
- Aircraft serial: 6507089
- Aircraft time: 7,083 hours, 5,896 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Ground Wire
- Part number: UNKNOWN
- Condition: Detached
- Location: Zone 400
- Part time: 7,283 hours, 5,896 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 1 HOUR INTO FLIGHT BOTH LT ITT INDICATORS AGAIN BEGAN TO FLUCTUATE WITH NO ENGINE COMPUTER ANNUNCIATION. THE AIRCRAFT CONTINUED ON TO SCHEDULED DESTINATION WHERE AN UNEVENTFUL LANDING WAS MADE. THIS WAS 4 LANDINGS AND APPROXIMATELY 6 HOURS SINCE THE PREVIOUS ITT ISSUE WHERE THE INDICATOR WAS REPLACED. TROUBLESHOOTING REVEALED A GROUND WIRE HAD BECOME DETACHED FROM THE WIRE SHIELDING AT THE ITT CONNECTOR IN THE L/H ENGINE PYLON. THE CONNECTOR WAS INSPECTED AND CLEANED AND THE GROUND WIRE REATTACHED. GROUND OPERATIONAL CHECK OF THE ITT SYSTEM WAS OK. THE AIRCRAFT HAS SINCE FLOWN 13 HOURS WITHOUT THIS FAILURE. IT IS BELIEVED THE LOSS OF SHIELDING GROUND ALLOWED ELECTROMAGNETIC OR STATIC INTERFERENCE TO BE INDUCED INTO THE WIRE HARNESS AFFECTING THE SIGNAL GOING TO THE INDICATOR.
